RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Markov, Viktor Timofeevich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 30
Presentations: 1

Number of views:
This page:2764
Abstract pages:12066
Full texts:4552
References:860
Associate professor
Candidate of physico-mathematical sciences
E-mail: ,
   
Main publications:
  • O sistemakh obrazuyuschikh T-idealov konechno porozhdennykh svobodnykh algebr. Algebra i logika, 18(1979), 5, 587–598.
  • O V-koltsakh s polinomialnym tozhdestvom. Trudy seminara im. I. G. Petrovskogo, 7(1981), 232–238.
  • O matrichnoi predstavimosti konechno porozhdennykh PI-algebr. Vestnik MGU, ser. mat., mekh. 1989, # 2, 17–20.
  • O PI-koltsakh i polupervichnykh koltsakh, imeyuschikh tochnyi modul s razmernostyu Krullya. Algebra i logika, 36(1997), 5, 562–572.
  • Recursive MDS-codes and pseudogeometries (with E. Couselo, S. Gonzalez, A. A. Nechaev). Lecture Notes in Computer Science, #1719, Marc Fossorier, Hideki Imai, Shu Lin, Alain Poli (Eds), Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, 13 Int. Symp. AAECC'13, Honolulu, Hawaii, USA, November 1999, Proceedings, 211–220.
  • Neassotsiativnye koltsa Galua (s S. Gonsalesom, K. Martines, A. A. Nechaevym, I. F. Rua). Diskr. mat., 14, # 4, 117–132 (2002).

http://www.mathnet.ru/eng/person20430
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197472

Publications in Math-Net.Ru
2018
1. V. T. Markov, A. A. Tuganbaev, “Centrally essential rings which are not necessarily unital or associative”, Diskr. Mat., 30:4 (2018),  42–47  mathnet  elib; Discrete Math. Appl., 29:4 (2019), 215–218  isi  scopus
2. V. T. Markov, A. A. Tuganbaev, “Centrally essential rings”, Diskr. Mat., 30:2 (2018),  55–61  mathnet  elib; Discrete Math. Appl., 29:3 (2019), 189–194  isi  scopus
2016
3. V. T. Markov, A. V. Mikhalev, A. A. Nechaev, “Nonassociative algebraic structures in cryptography and coding”, Fundam. Prikl. Mat., 21:4 (2016),  99–124  mathnet  mathscinet
2015
4. A. S. Kuzmin, V. T. Markov, A. A. Mikhalev, A. V. Mikhalev, A. A. Nechaev, “Cryptographic algorithms on groups and algebras”, Fundam. Prikl. Mat., 20:1 (2015),  205–222  mathnet  mathscinet  elib; J. Math. Sci., 223:5 (2017), 629–641
5. C. García Pillado, S. González, V. T. Markov, C. Martínez, “Non-Abelian group codes over an arbitrary finite field”, Fundam. Prikl. Mat., 20:1 (2015),  17–22  mathnet  mathscinet  elib; J. Math. Sci., 223:5 (2017), 504–507
2014
6. S. Yu. Katyshev, V. T. Markov, A. A. Nechaev, “Application of non-associative groupoids to the realization of an open key distribution procedure”, Diskr. Mat., 26:3 (2014),  45–64  mathnet  mathscinet  elib; Discrete Math. Appl., 25:1 (2015), 9–24  isi  elib  scopus
2012
7. E. Couselo, S. González, V. T. Markov, C. Martínez, A. A. Nechaev, “Ideal representations of Reed–Solomon and Reed–Muller codes”, Algebra Logika, 51:3 (2012),  297–320  mathnet  mathscinet  zmath; Algebra and Logic, 51:3 (2012), 195–212  isi  scopus
8. C. García Pillado, S. González, V. T. Markov, C. Martínez, A. A. Nechaev, “When are all group codes of a noncommutative group Abelian (a computational approach)?”, Fundam. Prikl. Mat., 17:2 (2012),  75–85  mathnet; J. Math. Sci., 186:4 (2012), 578–585  scopus
9. V. T. Markov, A. V. Mikhalev, A. V. Gribov, P. A. Zolotykh, S. S. Skazhenik, “Quasigroups and rings in coding theory and cryptography”, Prikl. Diskr. Mat., 2012, 4(18),  31–52  mathnet
2008
10. V. T. Markov, A. A. Nechaev, S. Skazhenik, E. O. Tveritinov, “Pseudogeometries with clusters and an example of a recursive $[4,2,3]_{42}$-code”, Fundam. Prikl. Mat., 14:4 (2008),  181–192  mathnet  mathscinet; J. Math. Sci., 163:5 (2009), 563–571  scopus
11. A. S. Kuz'min, V. T. Markov, A. A. Nechaev, V. A. Shishkin, A. B. Shishkov, “Bent and Hyper-bent Functions over a Field of $2^l$ Elements”, Probl. Peredachi Inf., 44:1 (2008),  15–37  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:1 (2008), 12–33  isi  scopus
2006
12. A. S. Kuz'min, V. T. Markov, A. A. Nechaev, A. B. Shishkov, “Approximation of Boolean functions by monomial functions”, Diskr. Mat., 18:1 (2006),  9–29  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:1 (2006), 7–28  scopus
13. V. T. Markov, V. V. Tenzina, “On $\Sigma$-nilpotent ideals of topological PI-rings”, Fundam. Prikl. Mat., 12:2 (2006),  111–118  mathnet  mathscinet  zmath  elib; J. Math. Sci., 149:2 (2008), 1113–1118  elib  scopus
2004
14. S. González, E. Couselo, V. T. Markov, A. A. Nechaev, “Group codes and their nonassociative generalizations”, Diskr. Mat., 16:1 (2004),  146–156  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:2 (2004), 163–172
2002
15. S. González, V. T. Markov, K. Martines, A. A. Nechaev, I. F. Rua, “Nonassociative Galois rings”, Diskr. Mat., 14:4 (2002),  117–132  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:6 (2002), 519–606
2000
16. S. González, E. Couselo, V. Markov, A. Nechaev, “The parameters of recursive MDS-codes”, Diskr. Mat., 12:4 (2000),  3–24  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:5 (2000), 433–453
17. V. T. Markov, A. A. Nechaev, “Radicals of semiperfect rings related to idempotents”, Fundam. Prikl. Mat., 6:1 (2000),  293–298  mathnet  mathscinet  zmath
1999
18. A. S. Kuz'min, V. L. Kurakin, V. T. Markov, A. V. Mikhalev, A. A. Nechaev, “Codes and recurrences over finite rings and modules”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 5,  18–31  mathnet  mathscinet  zmath
1998
19. S. González, E. Couselo, V. T. Markov, A. A. Nechaev, “Recursive MDS-codes and recursively differentiable quasigroups”, Diskr. Mat., 10:2 (1998),  3–29  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:3 (1998), 217–245
1997
20. A. A. Nechaev, A. S. Kuz'min, V. T. Markov, “Linear codes over finite rings and modules”, Fundam. Prikl. Mat., 3:1 (1997),  195–254  mathnet  mathscinet  zmath
1995
21. V. T. Markov, “On $PI$-rings having a faithful module with Krull dimension”, Fundam. Prikl. Mat., 1:2 (1995),  557–559  mathnet  mathscinet  zmath
1993
22. K. I. Beidar, V. T. Markov, “A semiprime $PI$-ring having an exact module with a Krull dimension is a Goldie ring”, Uspekhi Mat. Nauk, 48:6(294) (1993),  141–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:6 (1993), 158  isi
1992
23. V. T. Markov, “On matrix algebras with two generators and on embedding $PI$-algebras”, Uspekhi Mat. Nauk, 47:4(286) (1992),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:4 (1992), 216–217  isi
1989
24. V. T. Markov, “On the representability of finitely generated $PI$-algebras by matrices”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 2,  17–20  mathnet  mathscinet  zmath
1984
25. K. I. Beidar, V. N. Latyshev, V. T. Markov, A. V. Mikhalev, L. A. Skornyakov, A. A. Tuganbaev, “Associative rings”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 22 (1984),  3–115  mathnet  mathscinet  zmath; J. Soviet Math., 38:3 (1987), 1855–1929
1983
26. V. T. Markov, A. V. Mikhalev, L. A. Skornyakov, A. A. Tuganbaev, “Rings of endomorphisms of modules and lattices of submodules”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 21 (1983),  183–254  mathnet  mathscinet  zmath; J. Soviet Math., 31:3 (1985), 3005–3051
1981
27. V. T. Markov, A. V. Mikhalev, L. A. Skornyakov, A. A. Tuganbaev, “Modules”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 19 (1981),  31–134  mathnet  mathscinet  zmath; J. Soviet Math., 23:6 (1983), 2642–2707
28. V. T. Markov, “Some examples of finitely generated algebras”, Uspekhi Mat. Nauk, 36:5(221) (1981),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:5 (1981), 167–168  isi
1975
29. V. T. Markov, “Rings of quotients of semiprime $PI$-rings, and irreducible subdirect products”, Uspekhi Mat. Nauk, 30:4(184) (1975),  253–254  mathnet  mathscinet  zmath
1973
30. V. T. Markov, “On the dimension of noncommutative affine algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 37:2 (1973),  284–288  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:2 (1973), 281–285

2015
31. M. M. Glukhov, M. V. Zaicev, A. S. Kuzmin, V. N. Latyshev, V. T. Markov, A. V. Mikhalev, A. A. Mikhalev, I. A. Chubarov, “Alexandr Alexandrovich Nechaev (7.8.1945–14.11.2014)”, Fundam. Prikl. Mat., 20:1 (2015),  3–7  mathnet  mathscinet; J. Math. Sci., 223:5 (2017), 495–497
2006
32. A. V. Mikhalev, M. A. Chebotar, V. T. Markov, “Konstantin Igorevich Beidar (1951–2004)”, Fundam. Prikl. Mat., 12:2 (2006),  3–15  mathnet  mathscinet; J. Math. Sci., 149:2 (2008), 1039–1046

Presentations in Math-Net.Ru
1. Два вопроса о групповых алгебрах
V. T. Markov
Research Seminar of the Department of Higher Algebra MSU
October 8, 2018 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020